On the subdifferentiability of functions of a matrix spectrum I

Mathematical foundations

Michael Overton, James V. Burke

Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)

Original languageEnglish (US)
Title of host publicationNonsmooth optimization
Subtitle of host publicationMethods and applications
EditorsF. Giannessi
Place of PublicationPhiladelphia
PublisherGordon & Breach
Pages11-18
StatePublished - 1992

Cite this

Overton, M., & Burke, J. V. (1992). On the subdifferentiability of functions of a matrix spectrum I: Mathematical foundations. In F. Giannessi (Ed.), Nonsmooth optimization: Methods and applications (pp. 11-18). Philadelphia: Gordon & Breach.

On the subdifferentiability of functions of a matrix spectrum I : Mathematical foundations. / Overton, Michael; Burke, James V.

Nonsmooth optimization: Methods and applications. ed. / F. Giannessi. Philadelphia : Gordon & Breach, 1992. p. 11-18.

Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)

Overton, M & Burke, JV 1992, On the subdifferentiability of functions of a matrix spectrum I: Mathematical foundations. in F Giannessi (ed.), Nonsmooth optimization: Methods and applications. Gordon & Breach, Philadelphia, pp. 11-18.
Overton M, Burke JV. On the subdifferentiability of functions of a matrix spectrum I: Mathematical foundations. In Giannessi F, editor, Nonsmooth optimization: Methods and applications. Philadelphia: Gordon & Breach. 1992. p. 11-18
Overton, Michael ; Burke, James V. / On the subdifferentiability of functions of a matrix spectrum I : Mathematical foundations. Nonsmooth optimization: Methods and applications. editor / F. Giannessi. Philadelphia : Gordon & Breach, 1992. pp. 11-18
@inbook{2bd445520c5347babafaf412eda0284d,
title = "On the subdifferentiability of functions of a matrix spectrum I: Mathematical foundations",
author = "Michael Overton and Burke, {James V.}",
year = "1992",
language = "English (US)",
pages = "11--18",
editor = "F. Giannessi",
booktitle = "Nonsmooth optimization",
publisher = "Gordon & Breach",

}

TY - CHAP

T1 - On the subdifferentiability of functions of a matrix spectrum I

T2 - Mathematical foundations

AU - Overton, Michael

AU - Burke, James V.

PY - 1992

Y1 - 1992

M3 - Chapter (peer-reviewed)

SP - 11

EP - 18

BT - Nonsmooth optimization

A2 - Giannessi, F.

PB - Gordon & Breach

CY - Philadelphia

ER -